Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Arzelà's condition for the continuity of a function defined by a series of continuous functions


Author: E. J. Townsend
Journal: Bull. Amer. Math. Soc. 12 (1905), 7-21
DOI: https://doi.org/10.1090/S0002-9904-1905-01282-9
MathSciNet review: 1558268
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01282-9